Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 708191, 10 pages
http://dx.doi.org/10.1155/2012/708191
Research Article

Semi-Slant Warped Product Submanifolds of a Kenmotsu Manifold

1Department of Mathematics, King Abdulaziz University, P. O. Box 80015, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Tabuk, P. O. Box 741, Tabuk, Saudi Arabia

Received 1 February 2012; Revised 29 March 2012; Accepted 19 April 2012

Academic Editor: Kwok W. Wong

Copyright © 2012 Falleh R. Al-Solamy and Meraj Ali Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Falleh R. Al-Solamy and Meraj Ali Khan, “Semi-Slant Warped Product Submanifolds of a Kenmotsu Manifold,” Mathematical Problems in Engineering, vol. 2012, Article ID 708191, 10 pages, 2012. https://doi.org/10.1155/2012/708191.